MathSciNet Relay Station
MathSciNet bibliographic data
MR1950478 35R35 (35B65 35J60)
Shahgholian, Henrik; Uraltseva, Nina Regularity properties of a free boundary near contact points with the fixed boundary. Duke Math. J. 116 (2003), no. 1, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement